# SDR IPXA2023070570771

- Difficulty date: June 15, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 39,932 hours, 22,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*MAJOR REPAIR* FAULT: MAIN CARGO FLOOR BEAM STA 1440 HAS EXFOLIATION CORROSION AT BOTTOM OF BEAM RBL 24.75 ACCOMPLISH REPAIR PER EO-87428-REQ1, REV. 2 AND EA 757-5360-27-A3262. REVIEWED.
